# SDR USAA2014061700012

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 2,242 hours, 377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE2560001
- Part serial: FR8186
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHECK L4 DOOR ASSIST BOTTLE PRESS LOW.  SERVICED L4 DOOR ASSIST BOTTLE IAW JOB CARD 33C80052002.
